Access count of this item: 62

Files in This Item:
File Description SizeFormat 
0584-14.pdf1.63 MBAdobe PDFView/Open
Title: On Namioka Spaces(General Topology and Set Theory)
Authors: 吉岡, 巌  KAKEN_name
Author's alias: Yoshioka, Iwao
Issue Date: Feb-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 584
Start page: 137
End page: 158
Appears in Collections:General Topology and Set Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.